# SDR IPXA2016102409767

- Difficulty date: January 3, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,805 hours, 14,087 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC31024
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT WING LOWER AILERON CLOSURE PANEL LANDING CAP HAS CORROSION.  REMOVED, FABRICATED AND REPLACED LOWER CAP IAW DWG ARC 3102 AND SRM 51-31-01 AND 51-35-01.
